BibTeX record journals/adcm/BoydMSZ01

download as .bib file

@article{DBLP:journals/adcm/BoydMSZ01,
  author    = {Geoff Boyd and
               Charles A. Micchelli and
               Gilbert Strang and
               Ding{-}Xuan Zhou},
  title     = {Binomial Matrices},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {379--391},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1012207124894},
  doi       = {10.1023/A:1012207124894},
  timestamp = {Mon, 05 Jun 2017 12:38:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/BoydMSZ01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics